# SDR CA100707003

- Difficulty date: July 2, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Thielt TAE12502114
- Propeller: Mtprop MTV12*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: DSCA13190
- Condition: Frayed
- Location: Rudder
- Part time: 1,549 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CONTROL CABLE WAS FOUND FRAYED WHERE IT EXITS TEFLON TUBE.
